Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A general theory of identities of the Rogers-Ramanujan type


Author: George E. Andrews
Journal: Bull. Amer. Math. Soc. 80 (1974), 1033-1052
MSC (1970): Primary 10A45, 33A30; Secondary 05A15, 05A19
MathSciNet review: 0387178
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10A45, 33A30, 05A15, 05A19

Retrieve articles in all journals with MSC (1970): 10A45, 33A30, 05A15, 05A19


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13616-5
PII: S 0002-9904(1974)13616-5